The Release Of Brown Spots After Stopping KB Injections For One Month?
The night I just used a one-month injection of KB only I stopped injecting it twice, because my period was always late and also a little, I menstruated with a black color, but a little on December 17, 2019 to December 27, 2019 and after that December 28, 2019 I flexed up to dg now does the brown flex from the KB injection stop effect and how long does the flex disappear?
Hello, thank you for the question to HealthReplies.com
First of all, you should first explain exactly when you last had your KB injection. Basically hormonal birth control (either KB containing progesterone alone or a combination of progesterone and estrogen) can indeed cause menstrual cycle disorders. Menstrual cycle disorders are indeed more common in progesterone birth control users (such as breastfeeding birth control pills, 3-month injection contraception, or implant birth control), but a combination of progesterone and estrogen birth control (such as combined birth control pills, 1-month injection contraception) can also still cause interference menstrual cycle though less frequently.
If indeed you just stopped injecting a few months ago (for example, last November and in December you did not inject again), then it is very normal if your menstrual cycle is still experiencing problems. Disorders of menstrual cycles that can occur include irregular menstrual cycles, shorter or longer menstrual cycles, longer or shorter periods, more or less menstrual blood. As long as the spots come out only slightly, you don't need to worry too much. The effects of menstrual disorders will usually improve on their own within a few months (on average within 3 months the cycle has returned to normal).
If you don't want to have a pregnancy, you should immediately continue using other types of birth control when you are supposed to have a family planning injection to prevent pregnancy. No one can know for sure exactly when your fertility will return after you stop using injectable birth control, so do not wait until your menstruation regularly uses another type of birth control because your ovulation will occur before your menstruation returns to regular. Discuss with your midwife or obstetrician about the method of contraception that is most suitable for you and your partner, making sure you ask as clearly as possible the advantages and disadvantages of each method of contraception.
So much information from me, hopefully enough answer